# SDR SWAA2014040826943

- Difficulty date: March 29, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 42,414 hours, 24,557 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED BETWEEN BS 767+4 TO BS 767+6, LBL 8.  REPAIRED FLOORBEAM IAW EA.
